# SDR AALA20121115006

- Difficulty date: November 15, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N823NN
- Make and model: Boeing 737823
- Aircraft serial: 29560
- Aircraft time: 9,138 hours, 3,547 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Trim Motor
- Condition: Inoperative
- Location: Stabilizer
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LAX - CREW REPORTED STABILIZER TRIM LIGHT ILLUMINATED IN CRUISE.  EMERGENCY DECLARED FLIGHT LANDED LAX WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED STAB TRIM MOTOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
